# SDR UIEA2020070721420

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920, LBL 75 SEAT TRACK WAS FOUND WITH CORROSION.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R-6, REPAIR 6, FIG 201.
